MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHTAPERED IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHTAPERED IMPLANT; DENTAL IMPLANT
Catalog Number 934808
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight not provided.Customer will be contacted.
 
Event or Problem Description
As per (b)(4) after a dental implant displayed a loss of osseointegration and the implant was explanted.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
SWISHTAPERED IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10267777
Report Number3001617766-2020-05218
Device Sequence Number16895207
Product Code DZE
UDI-Device Identifier10841307106456
UDI-Public10841307106456
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Catalogue Number934808
Device Lot Number72563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age45 YR